| Model Number |
TL400 |
| Medical Device Problem Codes |
Electrical /Electronic Property Problem (1198); Energy Output Problem (1431)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device in question was returned to manufacturer.This information is reflected in section d9.The evaluation is anticipated, but not yet begun.The investigation will be performed by a designated karl storz employee.The event is filed under internal karl storz complaint id: (b)(4).
Event or Problem Description
According to the information received, the light source "keep blowing fuses".No death or (unanticipated) serious deterioration in state of health reported.
Additional Manufacturer Narrative
Result of investigation: the device was sent to the manufacturer for inspection.During the manufacturer's technical inspection, the error description provided by the customer, "keep blowing fuses" could be confirmed.The root cause of the device failure could be traced back to a defective power supply unit, which caused a component fault and thus impaired the functionality of the entire system.The component fault is a random component failure without any design or manufacturing issue.The event is filed under internal karl storz complaint id: (b)(4).